# SDR HALA2022010600006

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08764
- Aircraft time: 6,526 hours, 1,300 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - ECAM ENG1 FIRE LOOP A FAULT.  REMOVED AND REPLACED # 1 ENG PYLON FIRE DETECTOR RAMY ASSY PER AMM 26-12-16. OPS CHECK GOOD. PERFORMED IDLE ENG RUN FOR FIVE MINUTES, NO FAULTS NOTED. OK FOR SERVICE
